# SDR QXEA9500365

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11095
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Circuit Bd
- Part number: A89315401
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EXIT LIGHT AT ROW 8 NOT ILLUMINATING.  EXIT LIGHT CIRCUIT BOARD REPLACED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
